I am suffering from OCD since 9 years and I had taken various types of SSRIs (prescribed by psychiatrists) during last four years I was on a high dose of Lavox with some psychotic drugs and and Clomaphranil. These drugs cause me to have a lot of sleep , I usually sleep about 12-14 hours a day.
During these four years I had done nothing, I had not watched any movie,TV show not any game, sports and even had not participate in any type of social activity.
I was having an excellent life before it and now I am 30 and my life is a mess, it hits my academic grades i din not score well there and I feel like a looser with no financial security.
Does OCD makes such states of indifference or does these psychotic drugs induce such apathetic behavior??
I cannot find a reference for "Clomaphranil" so I'm not sure what you are taking in that regard. I see the Luvox is a SSRI.
In any case, I'm thinking about two things because I take one SSRI and one benzo each night and I lead a very normal life. The first is that you were over-medicated or possibly the second is that you have depression that was not being treated by these medications. What did the doctors say when you told them how your zest for life has been non-inexistent?
I feel completly related to your case.... I sleep almost all day, and I never go out except for food or to see my psy...... Drugs in my case hardly do a thing when it comes to my anxiety and the pain that comes with it whenever the Ocd comes. So I feel the main thing with such apathetic behaviour may come part naturally and the other part with drugs. In my case I'd say is more on the natural side....still helps with the depression tho.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.